MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM PUMP CONSOLE; HEART LUNG MACHINE

SPECTRUM MEDICAL LTD. QUANTUM PUMP CONSOLE; HEART LUNG MACHINE
Catalog Number 52-000001-00
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident was deemed low risk to the patient and an update would be deployed at the next customer service.No change to the risk profile was required.Standard risk control is to hand crank pump if there is a pump stoppage.The software is on the quantum workstation and has been updated 13th june 2019.The update contains software that updates firmware to any connected accessory (device) e.G.Pump console power unit, roller pumps.Please see the (b)(4) investigation of scc-85 and (b)(4) verification of fixes to solaris firmware for scc-085 reports.(b)(4).
 
Event or Problem Description
Spectrum medical received a reported incident on (b)(6) 2019.This involved the quantum pump console system shutting down when preparing to wean patient off bypass.The perfusion system identifier from (b)(6) for this particular hlm is hlm-04, identified via the system monitor, qws (b)(4), and the power supply, qps (b)(4).The incident report and the diagnostic logs and have identified that incorrect data was queried from the battery firmware leading to power loss to the accessory ports on the hlm.

Brand Name
QUANTUM PUMP CONSOLE
Common Device Name
HEART LUNG MACHINE
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK  GL2 9QL
MDR Report Key8797017
Report Number3006073153-2019-00001
Device Sequence Number11589144
Product Code DTQ
UDI-Device Identifier05060434420008
UDI-Public05060434420008
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number52-000001-00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2019
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient Weight52